Translator Disclaimer
October 2003 Asymptotic behavior of the eigenvalues of the one-dimensional weighted p-Laplace operator
Julián Fernández Bonder, Juan Pablo Pinasco
Author Affiliations +
Ark. Mat. 41(2): 267-280 (October 2003). DOI: 10.1007/BF02390815

Abstract

In this paper we study the spectral counting function for the weighted p-laplacian in one dimension. First, we prove that all the eigenvalues can be obtained by a minimax characterization and then we show the existence of a Weyl-type leading term. Finally we find estimates for the remainder term.

Funding Statement

The first author is supported by Universidad de Buenos Aires grant TX48, by ANPCyT PICT No. 03-05009. The second author is supported by CONICET and Universidad de San Andres.

Citation

Download Citation

Julián Fernández Bonder. Juan Pablo Pinasco. "Asymptotic behavior of the eigenvalues of the one-dimensional weighted p-Laplace operator." Ark. Mat. 41 (2) 267 - 280, October 2003. https://doi.org/10.1007/BF02390815

Information

Received: 25 March 2002; Revised: 21 October 2002; Published: October 2003
First available in Project Euclid: 31 January 2017

zbMATH: 1037.35050
MathSciNet: MR2011921
Digital Object Identifier: 10.1007/BF02390815

Rights: 2003 © Institut Mittag-Leffler

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.41 • No. 2 • October 2003
Back to Top